# SDR IXXA20250424005

- Difficulty date: March 19, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T2300272
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE BULL NOSE BEAM IS CRACKED AT OSS 664.58. REF HAECO WO 320011 NR 35285
